We show that in O
Accepté le :
Publié le :
DOI : 10.4171/aihpd/76
Publié le :
DOI : 10.4171/aihpd/76
Classification :
81-XX, 05-XX, 41-XX, 83-XX
Mots-clés : Feynman graphs, large , large , planar diagrams, matrix models, tensor models, holography, black holes
Mots-clés : Feynman graphs, large
@article{AIHPD_2019__6_3_427_0, author = {Ferrari, Frank}, title = {The large $D$ limit of planar diagrams}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {427--448}, volume = {6}, number = {3}, year = {2019}, doi = {10.4171/aihpd/76}, mrnumber = {4002672}, zbl = {1431.83092}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/76/} }
Ferrari, Frank. The large $D$ limit of planar diagrams. Annales de l’Institut Henri Poincaré D, Tome 6 (2019) no. 3, pp. 427-448. doi : 10.4171/aihpd/76. https://www.numdam.org/articles/10.4171/aihpd/76/
Cité par Sources :